# SDR 20010525SG007

- Difficulty date: May 1, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Aircraft: N847CA
- Make and model: Beech 1900D
- Aircraft serial: UE52
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 13038004113
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO LEFT ENGINE ITT INDICATION HIGH.  REPLACED ITT INDICATOR.  OPS CHECKED SATISFACTORY.  (M)
